# SDR N6WA20140217001

- Difficulty date: February 17, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N1514G
- Make and model: Cndair CL6002C10
- Aircraft serial: 10224
- Aircraft time: 23,404 hours, 15,962 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

BOTH EMERGENCY EXIT DOOR CAUTION MESSAGES.  REMOVED & REINSTALLED EXIT DOORS.  PERFORMED OPERATIONS CHECK IAW AMM 52-70-00.  OPERATIONS CHECKED GOOD AT THIS TIME.
